Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Feeling tired and heavy legs and arms. twenty vials of blood taken for test. Could this possibly be neurapathy?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I am having heavy feeling legs and arms and they feel very tired.. It feels like I am dragging cement blocks behind me. I just had a blood test in which 20 vials of blood were taken. This was ordered by my neurologist. I have not seen him since this was taken. Some of the tests require at least 2 weeks to find the problem. Could this possibly be neurapathy? It is really starting to scare me.
Posted Wed, 7 Aug 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 33 minutes later

Thanks for posting your query.

Heavy feeling and tired legs and arm could be due to decrease haemoglobin and vit D level or due to hypothyroidism. There is also possibility of neuropathy due to pinched nerve or decrease vit B12 level.
I suggest you to follow the advice of your neurologist and wait for the results of tests yet to come.
Take diet XXXXXXX in calcium, vitamins and minerals.

Hope this will helps you. Feel free to ask me if you have any further queries.

Wish you good health. Take care.
Dr Saurabh Gupta.
Orthopaedic Surgeon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor